# SDR SWAA2017061214274

- Difficulty date: May 31, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 54,229 hours, 31,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP DELAMINATED.  R&R AFT FLAP IAW AMM.
